# SDR CA030214006

- Difficulty date: February 14, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 9,360 hours
- Engine: Lyc O320E3D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: 0062061002
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DOUBLERS ON THE BOTTOM OF THE WING WALK SKINS JUST OUTBOARD OF THE INBOARD STAMPED STIFFENERS WERE SEVERELY CRACKED. THE AFT SKIN CRACK WAS 42CM IN LENGTH. THE FORWARD SKIN HAD 3 CRACKS 5CM IN LENGTH. THIS AREA IS NOT NORMALLY ACCESSIBLE BUT THIS AIRCRAFT HAD AN EXTRA INSPECTION HOLE INSTALLED FROM A PREVIOUS SB. THIS AREA SHOULD BE INSPECTED WITH A BORESCOPE ESPECIALLY ON HIGHER TIME AIRCRAFT.
